Show simple item record

AuthorGentner, Michaeldc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Date of accession2019-02-04T06:08:30Zdc.date.accessioned
Available in OPARU since2019-02-04T06:08:30Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordIrreversible dynamic monopolydc.subject
KeywordPerfect target setdc.subject
Keyworddegenerate subgraphsdc.subject
Keywordtriggering cascadesdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleDynamic monopolies for degree proportional thresholds in connected graphs of girth at least five and treesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.tcs.2016.12.028dc.identifier.doiExternal
Source - Title of sourceTheoretical Computer Sciencesource.title
Source - Place of publicationElseviersource.publisher
Source - Volume667source.volume
Source - Year2017source.year
Source - From page93source.fromPage
Source - To page100source.toPage
Source - ISSN0304-3975source.identifier.issn
Source - eISSN1879-2294source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000398015800004uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record